# SDR ASAA0956004

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,498 hours, 3,310 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 16G986
- Condition: Defective
- Location: Weather Radar
- Part time: 9,208 hours, 2,951 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR SPOKING IN WX AND WXT 1 WITH STAB ON AND IN CAL GROUNDED YES. PERFORMED WXR SYS SELF TEST START REF AMM 34 43 00 PG SET 023 OPS CHECK GOOD.  VERIFICATION FLIGHT FAILED.  DUE TO HISTORY REMOVED AND REPLACED RADAR ANTENNA DRIVE UNIT.  REF MM 34 43 11 000 802/400 802. PERFORMEDOPS CK REF MM 34 43 00 710 802 0011.  SYS CKS NML.  VERIFICATION FLIGHT SUCCESSFUL.
